A Tauberian Theorem.

Gordon M. Petersen

Mathematische Zeitschrift (1962)

  • Volume: 79, page 116-121
  • ISSN: 0025-5874; 1432-1823

How to cite


Petersen, Gordon M.. "A Tauberian Theorem.." Mathematische Zeitschrift 79 (1962): 116-121. <http://eudml.org/doc/170054>.

author = {Petersen, Gordon M.},
journal = {Mathematische Zeitschrift},
keywords = {series, summability},
language = {eng},
pages = {116-121},
title = {A Tauberian Theorem.},
url = {http://eudml.org/doc/170054},
volume = {79},
year = {1962},

AU - Petersen, Gordon M.
TI - A Tauberian Theorem.
JO - Mathematische Zeitschrift
PY - 1962
VL - 79
SP - 116
EP - 121
LA - eng
KW - series, summability
UR - http://eudml.org/doc/170054
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.